# SDR CALA2024042901262

- Difficulty date: April 23, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 50,278 hours, 17,756 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT2
- Part serial: 356504
- Condition: Faulty
- Location: First Officer'S
- Part time: 18,682 hours, 7,074 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO IAS DIAGREE LOW SPEED REMOVED AND REPLACED F/O PITOT ASSEMBLY IAW AMM 34-11-01-000-801.  REMOVED AND REPLACED CAPTAIN PITOT PROBE IN REFERENCE WITH AMM 34-11-01-000-801. SYSTEM REQUIRES OPS CHECK.   ACCOMPLISHED ALL IDT REQUIREMENTS PER GMM 09-10-05. PERFORMED PITOT LEAK TEST ON THE LEFT SIDE PER AMM 34-11-00-790-810 AND PITOT LEAK TEST ON THE RIGHT PITOT PROBE PER AMM 34-11-00-790-811. LEAK TEST PASS WITH NO LEAKS. UTILIZING MANIFOLD PUMPED UP CAPTS AND F/O PITOT PROBES AT THE SAME TIME AND VERIFIED AIRSPEED INCRESED EQUALLY UPTO 300 KNTS WITH NO SPLIT. PERFORMED BITE TEST AND GROUND TEST ON LEFT AND RIGHT ADIRU WITH NO CURRENT OR FLGHT FAULTS.
